Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 13, NWS Los Angeles, CA

February 10, 2018

NWS Los Angeles, CA issued this small craft advisory at Feb 10, 2018, 9:19 AM PST. It took effect at Feb 11, 2018, 6:00 AM PST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2018, 9:19 AM PST (17:19 UTC)
In effect from
Feb 11, 2018, 6:00 AM PST
Expired
Feb 11, 2018, 9:08 AM PST
In force
3 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

797 
WHUS76 KLOX 101719
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service LOS ANGELES/OXNARD CA
919 AM PST Sat Feb 10 2018

PZZ650-655-110130-
/O.NEW.KLOX.SC.Y.0013.180211T1200Z-180211T2000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
919 AM PST Sat Feb 10 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON PST SUNDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Small Craft Advisory, which is in effect from 4 AM to noon PST
Sunday.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ670-673-110130-
/O.CON.KLOX.SC.Y.0012.000000T0000Z-180211T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
919 AM PST Sat Feb 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ645-676-110130-
/O.CON.KLOX.SC.Y.0012.180210T2300Z-180211T1100Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
919 AM PST Sat Feb 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
Kj

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
4 follow-up statements
695 
WHUS76 KLOX 102216
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service LOS ANGELES/OXNARD CA
216 PM PST Sat Feb 10 2018

PZZ670-673-110630-
/O.CON.KLOX.SC.Y.0012.000000T0000Z-180211T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
216 PM PST Sat Feb 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ645-676-110630-
/O.CON.KLOX.SC.Y.0012.180210T2300Z-180211T1100Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
216 PM PST Sat Feb 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ650-655-110630-
/O.CON.KLOX.SC.Y.0013.180211T1200Z-180211T2000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
216 PM PST Sat Feb 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON PST
SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
Kj

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
578 
WHUS76 KLOX 110421
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service LOS ANGELES/OXNARD CA
821 PM PST Sat Feb 10 2018

PZZ670-673-111100-
/O.CON.KLOX.SC.Y.0012.000000T0000Z-180211T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
821 PM PST Sat Feb 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ645-676-111100-
/O.CON.KLOX.SC.Y.0012.000000T0000Z-180211T1100Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
821 PM PST Sat Feb 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ650-655-111100-
/O.CON.KLOX.SC.Y.0013.180211T1200Z-180211T2000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
821 PM PST Sat Feb 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON PST
SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
736 
WHUS76 KLOX 111025
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service LOS ANGELES/OXNARD CA
225 AM PST Sun Feb 11 2018

PZZ670-111830-
/O.CAN.KLOX.SC.Y.0012.000000T0000Z-180211T1100Z/
/O.NEW.KLOX.SC.Y.0014.180211T2300Z-180213T0500Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
225 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST MONDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Small Craft Advisory, which is in effect from 3 PM this afternoon
to 9 PM PST Monday. The Small Craft Advisory has been cancelled.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ673-676-111830-
/O.CAN.KLOX.SC.Y.0012.000000T0000Z-180211T1100Z/
/O.NEW.KLOX.SC.Y.0014.180211T2300Z-180213T0500Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
225 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST MONDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Small Craft Advisory, which is in effect from 3 PM this afternoon
to 9 PM PST Monday. The Small Craft Advisory has been cancelled.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ645-111830-
/O.CAN.KLOX.SC.Y.0012.000000T0000Z-180211T1100Z/
/O.NEW.KLOX.SC.Y.0014.180211T2300Z-180212T1100Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
225 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST MONDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Small Craft Advisory, which is in effect from 3 PM this afternoon
to 3 AM PST Monday. The Small Craft Advisory has been cancelled.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ650-111830-
/O.EXT.KLOX.SC.Y.0013.180211T1400Z-180212T1100Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
225 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
3 AM PST MONDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ655-111830-
/O.EXT.KLOX.SC.Y.0013.180211T1400Z-180212T0500Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
225 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
9 PM PST THIS EVENING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
917 
WHUS76 KLOX 111708
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service LOS ANGELES/OXNARD CA
908 AM PST Sun Feb 11 2018

PZZ650-120115-
/O.CAN.KLOX.SC.Y.0013.000000T0000Z-180212T1100Z/
/O.EXA.KLOX.SC.Y.0014.180211T2300Z-180212T1100Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
908 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST MONDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Small Craft Advisory, which is in effect from 3 PM this afternoon
to 3 AM PST Monday.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ655-120115-
/O.CAN.KLOX.SC.Y.0013.000000T0000Z-180212T0500Z/
/O.EXB.KLOX.SC.Y.0014.180211T2300Z-180212T0500Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
908 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST THIS EVENING...

The National Weather Service in Los Angeles/Oxnard has issued a
Small Craft Advisory, which is in effect from 3 PM this afternoon
to 9 PM PST this evening.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ670-120115-
/O.CON.KLOX.SC.Y.0014.180211T2300Z-180213T0500Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
908 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST MONDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ673-676-120115-
/O.CON.KLOX.SC.Y.0014.180211T2300Z-180213T0500Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
908 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST MONDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ645-120115-
/O.CON.KLOX.SC.Y.0014.180211T2300Z-180212T1100Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
908 AM PST Sun Feb 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST MONDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous sea conditions will
exist for small craft. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 4:15 AM PST, 5 hours 4 minutes earlier.

Area forecast discussion, Feb 10, 4:15 AM PST, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
415 AM PST Sat Feb 10 2018

.SYNOPSIS...10/415 AM.

A cooling trend will continue today as a weak weather system
moves over the area. A brief Santa Ana weather pattern will
develop late tonight and bring warmer temperatures and gusty winds
to the region through Sunday. A stronger and colder trough of low
pressure will dig into the region for much of next week. A cool,
showery and unsettled weather pattern should be expected.

&&

.SHORT TERM (TDY-MON)...10/414 AM.

The latest satellite imagery shows a trough of low pressure moving
through the Great Basin early this morning. This trough will brush
the area later this morning while it continues to trek south into
the Desert Southwest. A cooling trend will continue today as
onshore flow has developed and cooler air with the trough punches
into the area today. A well-developed marine layer stratus deck is
well into the valleys and spanning much of the Southern
California bight this morning. A few patches of low clouds and fog
could reach into the Santa Clarita Valley through sunrise, but a
developing northerly surface pressure gradient should keep the
stratus in check. With the developing northerly gradient, gusty
northwesterly winds will develop across the Interstate 5 portion
of the Los Angeles and Ventura County Mountains before sun-up and
then push into the Antelope Valley later this morning. Gusty cross
winds and areas of blowing dust are of particular concern. People
traveling across northern Los Angeles and Ventura Counties are
advised to slow down and use caution. A wind advisory has been
added for the Los Angeles and Ventura County Mountains and the
Antelope Valley through this evening.

A strong Santa Ana wind event remain on tap for tonight. A colder
air mass settling into the Great Basin today will start the
process as surface high pressure develops over the Nevada-Utah
area. NAM-WRF solutions suggest KLAX-KDAG surface pressure
gradients tightening in excess of -7 mb tonight. Upper-level
support is waning somewhat, but still plenty of thermal packing
exists across the San Gabriel Mountains tonight and into Sunday
morning. A High Wind Watch was added to the package for the Los
Angeles and Ventura County Mountains this evening through Sunday
morning, and for the Santa Monica Mountains late tonight through
Sunday morning. Advisory level winds will likely develop across
the coastal and valley areas of Los Angeles and Ventura County
late tonight through Sunday. Advisory level winds could linger
across the mountains into Sunday evening. The forecast maintains a
trend toward hanging on stratus coverage a little later than what
the NAM-WRF solutions suggest for tonight. NAM-WRF solutions tend
to scour out the marine influence a little too quickly when
progging Santa Ana winds.

.LONG TERM (TUE-FRI)...10/414 AM.

Model solutions remain in good agreement for the start of cooler
and unsettled weather pattern for early next week. An elongating
trough of low pressure located just south of the Aleutian Islands
near 48N and 156W this morning will move northeast over the Gulf
of Alaska today, undercut high-amplitude ridging over the
Northeastern Pacific Ocean tonight, phase with a piece of the
Hudson Bay Low, then drop south into the CONUS Sunday. The
troughs will then merge and consolidate into a larger trough over
the Pacific Northwest Sunday and Sunday night and dig south to
near Point Conception by late Tuesday morning. The trough will
likely bottom out near 30N and 125W on Wednesday, or about 350-400
miles southwest of Los Angeles.

Though moisture starved due to its continental origin, the trough
will start to pickup moisture from the Pacific Ocean as it clears
Point Conception. A cool and unsettled weather pattern with
possible showers at times looks likely for next week. Model
solutions suggest showers becoming likely south of Point
Conception between late Monday night and Wednesday. Showers cannot
ruled out north of Point Conception, though the flow pattern is
not as favorable. Snow levels could drop to between 3500 and 4500
feet. 700 mb temperatures in the model solutions are progged to
drop to between -8 and -10 degrees Celsius. With the cold air
mass aloft, isolated thunderstorms cannot be ruled out with this
storm system and it continues to bear watching. There is still a
range of possibilities in play including a 'wet' Santa Ana, or the
potential for upslope precipitation along the interior slopes of
the mountains. Snow is also a possibility for the Antelope
Valley. Rainfall amounts remain around a quarter to a half inch,
with local amounts up to one inch. The highest amounts look to
fall south of Point Conception.

The trough will get cut-off from the flow and likely plague the
region into late next week. This trough is likely to give weather
forecasters a hard time. GFS and ECMWF solutions diverge wildly
after Wednesday as GFS solutions are more progressive with the
feature, while ECMWF solutions are slower. With a majority of GEFS
members suggesting a slower solution relative to the operational
solutions, the forecast trends more toward the ECMWF solution. As
I learned in my studies, a cut-off low is the weatherman's woe.
This is likely to be the case.

&&

.AVIATION...10/1207Z.

At 0845z at KLAX... the marine layer was around 1400 feet deep.
The top of the inversion was around 3300 feet with a temperature
of about 19 degrees Celsius.

Overall... Low to moderate confidence in the current TAFs for the
coastal sites south of Point Conception as well as KBUR and KVNY.
High confidence in the other current TAFs. IFR/MVFR conditions
through 21z for coastal sites south of Point Conception as well as
KBUR and KVNY and a twenty percent chance of VLIFR conditions
14z-17z. Otherwise and elsewhere VFR conditions will prevail.
Gusty northwesterly winds will develop through the day across the
region then shift to northeasterly by the end of the forecast
period.
KLAX... Low to moderate confidence in the current TAF. IFR/MVFR
conditions through 21z and a twenty percent chance of VLIFR
conditions 14z-17z. Otherwise VFR conditions will prevail. Breezy
northwesterly winds will develop through the day then shift to
northeasterly by the end of the forecast period. East winds
greater than 7 knots are not expected during the forecast period.
KBUR... Low to moderate confidence in the current TAF. IFR/MVFR
conditions through 20z and a twenty percent chance of VLIFR
conditions 14z-17z. Otherwise VFR conditions will prevail. Breezy
northwesterly winds will develop through the day then shift to
northeasterly by the end of the forecast period.

&&

.MARINE...10/415 AM.

Small Craft Advisory level winds off will develop today and linger
through early Sunday. There is also a 30 percent chance of gales
beyond 30 miles from Morro Bay today. Northeast winds will
quickly form tonight through Sunday, likely affecting inner
waters south of Ventura. There is a 80 percent chance of Small
Craft Advisory conditions between late tonight and Sunday morning
but likely only for about 6 hours. There is a 30 percent chance
that these winds will impact east-facing harbors such as Avalon
Harbor.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Watch in effect from late tonight through Sunday
      morning for zone 46. (See LAXNPWLOX).
     Wind Advisory in effect until 8 PM PST this evening for zones
      53-54. (See LAXNPWLOX).
     High Wind Watch in effect from this evening through Sunday
      morning for zones 53-54. (See LAXNPWLOX).
     Wind Advisory in effect from 9 AM this morning to 8 PM PST
      this evening for zone 59. (See LAXNPWLOX).
     Red Flag Warning in effect from 10 PM this evening to 6 PM
      PST Sunday for zones 244>246-253-254-288-547. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 3
      AM PST Sunday for zones 645-676. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PST Sunday for
      zones 670-673. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (MON-FRI).

A storm system dropping in from the north could bring showers
with mountain snow down to near 4000 feet between next week.
Gusty winds could also develop with this storm system.

&&

PUBLIC...Hall
AVIATION...Kj
MARINE...Hall
SYNOPSIS...Hall

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:44 AM PSTHigh Wind WatchLOX11 hr
Feb 10, 2:44 AM PSTWind AdvisoryLOX17 hr
Feb 10, 2:04 PM PSTHigh Wind WarningLOX20 hr
Feb 10, 2:04 PM PSTWind AdvisoryLOXLos Angeles22 hr

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.